# SDR SWAA012912

- Difficulty date: October 23, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 48,533 hours, 40,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND FUSELAGE SKIN CRACKED ( 2 EA ) AT BS 727, STR 20L, 3 INCHES LONG & BS 767, STR 19R, 2 INCHES LONG.                         REPAIRED SKIN PER SRM.
